# SDR VNAA202107019991

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 37,454 hours, 36,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170718
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER CORNER OF SIDE PANEL FWD, LOCATED ON THE PASSENGER DOOR, P/N:601R317071-8. PERFORMED REPAIR AT LOWER CORNER OF SIDE PANEL FWD PASSENGER DOOR IAW CRJ 700 SRM 52-11-04-201-004-A01
